Paper Search Console

Home Search Page About Contact

Journal Title

Title of Journal: J Cryptology

Search In Journal Title:

Abbravation: Journal of Cryptology

Search In Journal Abbravation:

Publisher

Springer-Verlag

Search In Publisher:

ISSN

1432-1378

Search In ISSN:
Search In Title Of Papers:

The Discrete Logarithm Problem on Elliptic Curves

Authors: N P Smart
Publish Date: 1999/10/01
Volume: 12, Issue: 3, Pages: 193-196
PDF Link

Abstract

In this short note we describe an elementary technique which leads to a linear algorithm for solving the discrete logarithm problem on elliptic curves of trace one In practice the method described means that when choosing elliptic curves to use in cryptography one has to eliminate all curves whose group orders are equal to the order of the finite field


Keywords:

References


.
Search In Abstract Of Papers:
Other Papers In This Journal:


Search Result: